Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.1775
Publisher DOI: 10.1007/s00023-016-0532-3
Title: Spectral theory for Schrödinger operators with δ-interactions supported on curves in ℝ³
Language: English
Authors: Behrndt, Jussi 
Frank, Rupert L. 
Kühn, Christian 
Lotoreichik, Vladimir 
Rohleder, Jonathan 
Keywords: Schrödinger operators
Issue Date: 21-Nov-2016
Publisher: Springer
Source: Annales Henri Poincaré 4 (18): 1305-1347 (2016)
Abstract (english): 
The main objective of this paper is to systematically develop a spectral and scattering theory for self-adjoint Schrödinger operators with δ-interactions supported on closed curves in R3. We provide bounds for the number of negative eigenvalues depending on the geometry of the curve, prove an isoperimetric inequality for the principal eigenvalue, derive Schatten–von Neumann properties for the resolvent difference with the free Laplacian, and establish an explicit representation for the scattering matrix.
URI: http://tubdok.tub.tuhh.de/handle/11420/1778
DOI: 10.15480/882.1775
ISSN: 1424-0661
Journal: Annales Henri Poincaré 
Institute: Mathematik E-10 
Document Type: Article
License: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
Behrndt2017_Article_SpectralTheoryForSchrödingerOp.pdfVerlags-PDF892,23 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

189
Last Week
0
Last month
6
checked on Jul 5, 2022

Download(s)

66
checked on Jul 5, 2022

SCOPUSTM   
Citations

9
Last Week
0
Last month
1
checked on Jun 30, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

This item is licensed under a Creative Commons License Creative Commons